# SDR ASOA2014090911195

- Difficulty date: August 16, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 24,993 hours, 17,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKER CORRODED AT RBL 9, BS 349.  R & R PACKER IAW DWG SH670-32120, AND SRM 51-42-06-001-001-A01.
